# SDR RAIA00306174

- Difficulty date: June 25, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 10,339 hours, 11,271 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 99051081
- Condition: Overheated
- Location: Nr 2 Ahrs
- Part time: 6,167 hours, 6,411 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE NR 2 AHRS OVERHEAT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS.
